# SDR J7SA2020070600205

- Difficulty date: June 7, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 7,465 hours, 5,097 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 5003351
- Part serial: NNA10120002
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT KCVX, ENGINE NR 2 HUMMING NOISE PRESENT WHILE WIND MILLING W/ NO POWER ON IN AIRCRAFT.  ON DEPARTURE, NR 2 ENGINE FAILED TO START FIRST TRY; NOTED N2 ROTATION BUT NO N1 OR FUEL FLOW. ENGINE STARTED ON SECOND ATTEMPT. IMMEDIATELY AFTER DEPARTURE NOTICED AN ABNORMAL MECHANICAL/BURNING SMELL THROUGHOUT CABIN AND COCKPIT.  SMELL DISSIPATED AFTER 5 MINUTES.  ALL ENGINE AND ELECTRICAL INDICATIONS NORMAL THROUGHOUT FLIGHT.  REMOVED AND REPLACED THE NR 2 ENGINE IGNITION EXCITER W/ OVERHAULED ASSY IAW LM/M 74-10-01.  ACCOMPLISHED MULTIPLE ENGINE STARTS IAW 71-00-01.  OPS CHECK GOOD, NO ODORS.  P/N OFF/ON: 500335-1 S/N OFF: NNA10120002 S/N ON: NNA16340112.
